Alert archive / Kansas / River Flood Warnings in 2021
River Flood Warning 26, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 27, 2021, 9:38 AM CDT for Marion County, Kansas. It took effect at May 27, 2021, 6:25 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 9:38 AM CDT (14:38 UTC)
- In effect from
- May 27, 2021, 6:25 PM CDT
- Expired
- May 28, 2021, 8:28 PM CDT
- In force
- 26 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, KS
The radar
The Wichita radar (KICT), 87 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cottonwood River near Florence (FLRK1). The gauge peaked at 24.60 ft at May 28, 2021, 8:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07180400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
401
WGUS43 KICT 271438
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
938 AM CDT Thu May 27 2021
...The National Weather Service in Wichita KS has issued a Flood
Warning for the following rivers in Kansas...
Cottonwood River near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC115-280245-
/O.NEW.KICT.FL.W.0026.210527T2348Z-210529T0700Z/
/FLRK1.1.ER.210527T2348Z.210528T1200Z.210528T1859Z.NO/
938 AM CDT Thu May 27 2021
The National Weather Service in Wichita has issued a
* Flood Warning for
the Cottonwood River near Florence.
* From this evening to early Saturday morning.
* At 9:15 AM CDT Thursday the stage was 6.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 24.5 feet tomorrow morning. It will then
fall below flood stage early tomorrow afternoon.
* Impact...At 24.0 feet, Outside the levee system in southeast
Florence, flood waters flow across Park Ave Road and reach the
foundation of a residential home.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cottonwood River
Florence 22.0 6.8 Thu 9 am CDT 24.5 4.6 4.1
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
Salazar6 follow-up statements
754
WGUS83 KICT 271958
FLSICT
Flood Statement
National Weather Service Wichita KS
258 PM CDT Thu May 27 2021
...The Flood Warning continues for the following rivers in Kansas...
Cottonwood River near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC115-280800-
/O.EXT.KICT.FL.W.0026.210527T2325Z-210528T1934Z/
/FLRK1.1.ER.210527T2325Z.210528T0600Z.210528T0734Z.NO/
258 PM CDT Thu May 27 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Cottonwood River near Florence.
* From this evening to early tomorrow afternoon.
* At 2:15 PM CDT Thursday the stage was 14.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 24.0 feet just after midnight tonight. It
will then fall below flood stage just after midnight tonight.
* Impact...At 24.0 feet, Outside the levee system in southeast
Florence, flood waters flow across Park Ave Road and reach the
foundation of a residential home.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cottonwood River
Florence 22.0 14.0 Thu 2 pm CDT 13.3 4.4 3.9
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
Salazar797
WGUS83 KICT 280104
FLSICT
Flood Statement
National Weather Service Wichita KS
804 PM CDT Thu May 27 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Cottonwood River near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC115-281315-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0142Z/
/FLRK1.1.ER.210528T0836Z.210528T1200Z.210528T1342Z.NO/
804 PM CDT Thu May 27 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Cottonwood River near Florence.
* Until tomorrow evening.
* At 7:15 PM CDT Thursday the stage was 17.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight to a crest of 24.2 feet tomorrow morning. It will then
fall below flood stage tomorrow morning.
* Impact...At 24.0 feet, Outside the levee system in southeast
Florence, flood waters flow across Park Ave Road and reach the
foundation of a residential home.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cottonwood River
Florence 22.0 17.8 Thu 7 pm CDT 11.7 4.1 3.8
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
Darmofal346
WGUS83 KICT 280707
FLSICT
Flood Statement
National Weather Service Wichita KS
207 AM CDT Fri May 28 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Cottonwood River near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
KSC115-281915-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0631Z/
/FLRK1.1.ER.210528T0635Z.210528T1200Z.210528T1831Z.NO/
207 AM CDT Fri May 28 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Cottonwood River near Florence.
* Until just after midnight tonight.
* At 1:15 AM CDT Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.1 feet
this morning. It will then fall below flood stage this afternoon.
* Impact...At 24.0 feet, Outside the levee system in southeast
Florence, flood waters flow across Park Ave Road and reach the
foundation of a residential home.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Cottonwood River
Florence 22.0 21.9 Fri 1 am CDT 8.0 4.0 3.8
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
Martin048
WGUS83 KICT 281345
FLSICT
Flood Statement
National Weather Service Wichita KS
845 AM CDT Fri May 28 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Cottonwood River near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
KSC115-290145-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0737Z/
/FLRK1.1.ER.210528T0635Z.210528T1315Z.210528T1937Z.NO/
845 AM CDT Fri May 28 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Cottonwood River near Florence.
* Until just after midnight tonight.
* At 8:15 AM CDT Friday the stage was 24.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 3.7 feet Wednesday morning.
* Impact...At 24.0 feet, Outside the levee system in southeast
Florence, flood waters flow across Park Ave Road and reach the
foundation of a residential home.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Cottonwood River
Florence 22.0 24.6 Fri 8 am CDT 6.2 4.5 3.8
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
Salazar776
WGUS83 KICT 281901
FLSICT
Flood Statement
National Weather Service Wichita KS
201 PM CDT Fri May 28 2021
...The Flood Warning continues for the following rivers in Kansas...
Cottonwood River near Florence affecting Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC115-290715-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0717Z/
/FLRK1.1.ER.210528T0635Z.210528T1315Z.210528T1917Z.NO/
201 PM CDT Fri May 28 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Cottonwood River near Florence.
* Until just after midnight tonight.
* At 1:15 PM CDT Friday the stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 3.8 feet early Wednesday
afternoon.
* Impact...At 22.0 feet, Minor flooding of the left bank and roads
along the north bank will begin.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Cottonwood River
Florence 22.0 23.0 Fri 1 pm CDT 5.2 4.2 3.8
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
Salazar142
WGUS83 KICT 290128
FLSICT
Flood Statement
National Weather Service Wichita KS
828 PM CDT Fri May 28 2021
...The Flood Warning is cancelled for the following rivers in
Kansas...
Cottonwood River near Florence affecting Marion County.
KSC115-290230-
/O.CAN.KICT.FL.W.0026.000000T0000Z-210529T0128Z/
/FLRK1.1.ER.210528T0635Z.210528T1315Z.210528T1938Z.NO/
828 PM CDT Fri May 28 2021
...The Flood Warning for the Cottonwood River near Florence has been
cancelled...
The Flood Warning is cancelled for
the Cottonwood River near Florence.
* At 8:15 PM CDT Friday the stage was 15.3 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Wednesday
evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Cottonwood River
Florence 22.0 15.3 Fri 8 pm CDT 4.5 4.0 3.8
&&
LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
3816 9689 3830 9711
$$
DarmofalWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 27, 7:27 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 27, 7:27 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wichita KS 727 AM CDT Thu May 27 2021 .SHORT TERM...(Today through Saturday night) Issued at 329 AM CDT Thu May 27 2021 Bottom line up front: Another round of severe weather looks possible across southern and southeast KS this afternoon. Nose of the weak 850-700h moisture transport continues to feed the complex of storms currently moving across north KS at this time. Convection just to the north of the forecast area, is producing an outflow boundary that looks to be pushing south into Lincoln, and Saline counties. Could see the southern edge of the convection persist along and north of I-70 for a few more hours, before veering moisture advection pushes the entire complex into NE KS towards sunrise. A Meso Induced Vort (MCV) center has led to a secondary compact complex of storms moving across southeast KS. Expect this complex to rapidly move east of the forecast area in the next hour. The main concern for the rest of the day, is movement of the outflow boundary from the northern complex of storms, and movement of an expected synoptic type front expected to move southeast across the area for the afternoon hours. The NAM/WRF and the GFS are similar on how today will play out, with this weak synoptic boundary (cold front?) dropping southeast across the forecast area by this afternoon. The "fly in the ointment" will be, the outflow boundary from this mornings nrn KS complex of storms, and how far south it will get. At this time, think the outflow boundary will help sharpen the convergence along the front. Still some uncertainty on where the synoptic boundary will be located by this afternoon, with current short range model trends suggesting a little faster movement to the boundary, which would probably place it east of KICT by 18z with convergence increasing enough along the front for afternoon convection to develop just to the southeast of the KS Turnpike and KICT. Areas south of the boundary, across south central and southern KS are expected to see a very unstable airmass this afternoon, given surface dewpoints already climbing into the lower 70s across SE KS. Latest GFS suggests forecast values of MLCAPE values of 3500-4000 J/KG. As convergence along the front increases, expect thunderstorms to develop and rapidly become severe, given bulk shear expected to be 40-55 kts and with a very unstable airmass. Could actually see convection develop a little earlier then previously thought, by around 19-21z. Unidirectional wind profiles seem to suggest that thunderstorms along the front, will be multicell clusters and quickly turn into a squall line. The amount of shear and instability still suggests that initial storms may still produce some golf ball size hail and damaging wind gusts to 65 mph. Will have to keep an eye on areas just ahead of the front, closer to the KS/OK border, as any discrete storm ahead of the squall will develop into a supercell, given the favorable directional shear, with all facets of severe weather possible, even a tornado or two. Expect this supercell chance to mainly be located along the KS/OK border. Most of the model solutions continue to evolve this afternoon's convection into a forward propagating linear complex of storms, that is expected to move east-southeast, and out of the area by late this evening. Could see some lingering convection over SE KS into the overnight hours, as tail end moisture transport lingers behind the storm complex. Models have come around to the ECMWF solution of pushing the effective frontal boundary well south into OK for Fri and into the weekend. This suggests that we will see a lull from the convection for most of the weekend with some drier less humid air to start the holiday weekend. Most of the convective chances are expected to shift back west over the high plains by the end of the weekend. Ketcham .LONG TERM...(Sunday through Wednesday) Issued at 329 AM CDT Thu May 27 2021 Medium range models suggest a couple upper waves will move across the central plains for Sunday-Tuesday. This looks to bring more rounds of showers/storms to the region. Meanwhile long range models show an upper trough pivoting eastward across the central plains on Wednesday, and if this signal remains consistent then weather pattern would shift precipitation east of Kansas. Ketcham && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 706 AM CDT Thu May 27 2021 Sct to Bkn MVFR cigs are moving across the area. Expect these cigs to be temporary and return to VFR later this morning. A few showers and isolated storms continue to fester across south central KS and may impact KICT-KHUT this morning. Confidence is low in how long they linger. Later this afternoon a frontal boundary will push through the area, approaching the KS-turnpike around 18-21Z. Severe storms are expected to develop along and southeast of this boundary this afternoon. Thus TSRA/VCTS was included at the south central and southeast TAF sites. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 82 53 72 49 / 50 20 10 0 Hutchinson 82 51 70 47 / 30 10 0 0 Newton 82 51 69 47 / 60 10 0 0 ElDorado 82 52 70 47 / 70 20 0 0 Winfield-KWLD 82 55 73 49 / 60 30 10 0 Russell 79 47 69 46 / 10 0 0 0 Great Bend 81 48 70 47 / 10 10 0 0 Salina 81 50 69 46 / 20 0 0 0 McPherson 82 50 69 46 / 20 10 0 0 Coffeyville 82 57 71 49 / 80 60 10 0 Chanute 82 55 69 48 / 80 40 10 0 Iola 81 54 68 46 / 80 40 10 0 Parsons-KPPF 82 56 70 48 / 80 50 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...KMB
Hazardous weather outlook, May 27, 5:08 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 508 AM CDT Thu May 27 2021 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 508 AM CDT Thu May 27 2021 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight A cold front will move across the area this afternoon into this evening with severe thunderstorms likely. Locations generally along and southeast of the Kansas Turnpike will have the greatest risk of severe storms beginning this afternoon. The main concerns will be golf ball to tennis ball size hail, damaging winds of 60-70 mph, and perhaps a tornado or two. Heavy rainfall and localized flooding will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday More rounds of storms will be possible for Sunday through Tuesday across the region. At this time, it is too early to tell if the storms will be strong or severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated this morning but may be needed this afternoon or this evening across southern Kansas. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict Ketcham
In the hours before
Local storm report, May 27, 8:08 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 AM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NNW GALVA 38.42N 97.56W
05/27/2021 M3.25 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-55 MCPHERSON 6.6 ENE.
&&
JASLocal storm report, May 27, 8:09 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 AM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN GALVA 38.38N 97.53W
05/27/2021 M3.13 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-65 GALVA 0.2 ESE.
&&
JASLocal storm report, May 27, 8:10 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
810 AM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NW NEW CAMBRIA 38.90N 97.53W
05/27/2021 M2.91 INCH SALINE KS COCORAHS
COCORAHS STATION KS-SA-49 NEW CAMBRIA 2.1
NW.
&&
JASLocal storm report, May 27, 8:11 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
811 AM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 WNW MARION 38.38N 97.08W
05/27/2021 M2.90 INCH MARION KS CO-OP OBSERVER
CO-OP OBSERVER STATION MADK1 3.8 NW MARION.
&&
JASLocal storm report, May 27, 8:12 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 7 WNW MARQUETTE 38.61N 97.95W
05/27/2021 M2.22 INCH ELLSWORTH KS MESONET
MESONET STATION KANK1 7.3 NW MARQUETTE.
&&
JASLocal storm report, May 27, 8:13 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 AM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NE SALINA 38.84N 97.57W
05/27/2021 M2.14 INCH SALINE KS COCORAHS
COCORAHS STATION KS-SA-22 SALINA 2.9 NE.
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:15 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 45 min |
| May 26, 7:19 PM CDT | Areal Flood Warning | ICT | Saline | 4 hr |
| May 26, 7:40 PM CDT | Areal Flood Warning | ICT | Rice | 4 days |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 47 min |
| May 26, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 47 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 33 min |
| May 26, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 45 min |
| May 26, 9:41 PM CDT | Areal Flood Warning | ICT | McPherson | 15 hr |
| May 26, 10:00 PM CDT | River Flood Warning | ICT | Russell | 5 hr |
| May 26, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 30 min |
| May 26, 10:31 PM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 26, 10:33 PM CDT | Areal Flood Warning | ICT | Marion | 37 hr |
| May 26, 10:35 PM CDT | Special Weather Statement | ICT | Marion | 25 min |
| May 26, 10:46 PM CDT | Special Weather Statement | ICT | Harper | 44 min |
| May 26, 10:55 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 50 min |
| May 26, 11:33 PM CDT | Flash Flood Warning | ICT | Marion | 12 hr |
| May 26, 11:35 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 25 min |
| May 26, 11:54 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| May 26, 11:59 PM CDT | Special Weather Statement | ICT | Marion | 61 min |
| May 27, 12:04 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 42 min |
| May 27, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 46 min |
| May 27, 12:18 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 57 min |
| May 27, 12:20 AM CDT | Tornado Warning | ICT | Marion | 25 min |
| May 27, 12:40 AM CDT | Tornado Warning | ICT | Butler, Cowley | 15 min |
| May 27, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 62 min |
| May 27, 1:01 AM CDT | Special Weather Statement | ICT | Chase | 29 min |
| May 27, 1:25 AM CDT | Special Weather Statement | ICT | Montgomery, Wilson, Woodson | 35 min |
| May 27, 1:43 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood | 62 min |
| May 27, 1:54 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 22 min |
| May 27, 2:18 AM CDT | Special Weather Statement | ICT | Allen, Chautauqua, Montgomery, Neosho, Wilson, Woodson | 57 min |
| May 27, 2:49 AM CDT | Special Weather Statement | ICT | Lincoln | 26 min |
| May 27, 3:22 AM CDT | Special Weather Statement | ICT | Montgomery, Neosho, Wilson | 23 min |
| May 27, 3:45 AM CDT | Special Weather Statement | ICT | Labette, Neosho | 30 min |
| May 27, 9:12 AM CDT | River Flood Warning | ICT | Neosho | 37 hr |
| May 27, 9:12 AM CDT | River Flood Warning | ICT | Labette, Neosho | 71 hr |
| May 27, 9:12 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 4 days |
| May 27, 10:20 AM CDT | Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more | 7 hr |
| May 27, 12:02 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| May 27, 12:09 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| May 27, 12:31 PM CDT | Special Weather Statement | ICT | Montgomery | 29 min |
| May 27, 12:59 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| May 27, 1:49 PM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| May 27, 2:29 PM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley | 4 hr |
| May 27, 2:34 PM CDT | Areal Flood Warning | ICT | Saline | 18 hr |
| May 27, 2:51 PM CDT | Special Weather Statement | ICT | Cowley | 24 min |
| May 27, 4:13 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 4 hr |
Nearby
River Flood Warnings in Kansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.